Arkiv för Matematik
Volume 58 (2020)
A note on Chern coefficients and Cohen–Macaulay rings
Pages: 197 – 212
In this paper, we investigate the relationship between the index of reducibility and Chern coefficients for primary ideals. As an application, we give characterizations of a Cohen–Macaulay ring in terms of its type, irreducible multiplicity, and Chern coefficients with respect to certain parameter ideals in Noetherian local rings.
index of reducibility, Cohen–Macaulay, irreducible multiplicity, Chern number, Hilbert coefficients
2010 Mathematics Subject Classification
13A15, 13D45, 13H10, 13H15
This work is partially supported by a fund of Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.04-2017.14.
Received 14 January 2019
Received revised 30 August 2019
Accepted 20 September 2019
Published 21 July 2022